# SDR R61A201407250946

- Difficulty date: July 25, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N828MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000048
- Aircraft time: 23,085 hours, 17,501 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bolt
- Part number: 28010017
- Condition: Corroded
- Location: Mlg Attach
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  LT MLG LOWER SIDE STAY ATTACH BOLT AND THROUGH BOLT ARE PITTED.  MX R & R LT MLG LOWER SIDE STAY ATTACH BOLT AND THROUGH BOLT IAW AMM 32-11-05, PN 2801-0017, BOLT.
